# SDR CALA2021053100752

- Difficulty date: May 29, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 83,758 hours, 32,886 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: 5619
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUELER REPORTS MISSING FUEL CAP AND FUEL POINT RECEPTACLE. PHOTO ADDED.
